# SDR AALA202207066239

- Difficulty date: June 9, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146A750252
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT, LEFT HAND TRANSITION PANEL, LOCATED FROM BS 727 TO BS 767 AT RBL 42. REPLACED TRANSITION PANEL PER SRM 51-20-01-0G.
